# SDR 97ZZZM968

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 3040911
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: J, E

## Discrepancy

IN MCI, THE RIGHT ENGINE HAD A CONTAINED ENGINE FAILURE DURING START.  REMOVED AND REPLACED RIGHT ENGINE GAS GENERATOR AND POWER SECTION.  TEAR DOWN INSP REVEALED THE COMPRESSOR TURBINE CENTER BOLT AND KEY WASHER WAS NOT SUFFICIENTLY LUBRICATED AT INSTALLATION.  AS A RESULT, WHEN THE CT BOLT WAS TORQUED A FALSE TORQUE READING WAS INDICATED.  THIS ALLOWED THE COMPRESSOR TURBINE TO COME LOOSE AND PULL FORWARD INTO THE POWER TURBINE VANE RING.
